Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 29, NWS Austin/San Antonio, TX

April 14, 2014Hays County, Travis County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 14, 2014, 10:17 AM CDT for Hays County, Travis County, Texas. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2014, 10:17 AM CDT (15:17 UTC)
Expired
Apr 14, 2014, 11:00 AM CDT
In force
43 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Hays County, TX, Travis County, TX

The radar

The Austin/San Antonio radar (KEWX), 55 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 10:21 AM CDTTSTM WND DMG3 Nne Driftwood, TXLARGE TREE BLOWN DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 3.3 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2014-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1521 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2014-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1521 J/kg
Mixed-layer CIN
-266 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

293 
WUUS54 KEWX 141517
SVREWX
TXC209-453-141600-
/O.NEW.KEWX.SV.W.0029.140414T1517Z-140414T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1017 AM CDT MON APR 14 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HAYS COUNTY...
  SOUTH CENTRAL TRAVIS COUNTY...

* UNTIL 1100 AM CDT.

* AT 1011 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR DRIPPING
  SPRINGS...AND MOVING EAST AT 35 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE DRIPPING SPRINGS... 
  DRIFTWOOD...HAYS...MANCHACA AND U.S. HIGHWAY 290.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3030 9801 3010 9776 3006 9817 3025 9819
TIME...MOT...LOC 1516Z 259DEG 30KT 3014 9805

$$
1 follow-up statement
335 
WWUS54 KEWX 141531
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1031 AM CDT MON APR 14 2014

TXC209-453-141600-
/O.CON.KEWX.SV.W.0029.000000T0000Z-140414T1600Z/
HAYS TX-TRAVIS TX-
1031 AM CDT MON APR 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTH CENTRAL TRAVIS AND CENTRAL HAYS COUNTIES...

AT 1026 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES NORTHWEST
OF HAYS...OR 7 MILES WEST OF TANGLEWOOD FOREST...MOVING NORTHEAST 
AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
MANCHACA AND U.S. HIGHWAY 290.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3027 9811 3030 9801 3010 9776 3007 9806
TIME...MOT...LOC 1529Z 253DEG 27KT 3017 9793

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 6:02 AM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, Apr 14, 6:02 AM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
602 AM CDT MON APR 14 2014

.AVIATION...
A STRONG COLD FRONT WILL MOVE THROUGH THE TAF SITES BETWEEN
11-13Z...WITH KAUS BEING THE FIRST. SHRA/TSRA IS OCCURRING ALONG
AND JUST BEHIND THE FRONT AND WILL AFFECT THE I-35 CORRIDOR SITES
FOR IN THE 11-14Z TIME FRAME. MVFR CIGS OCCURRING AT ALL SITES
EXCEPT KDRT. CIGS MAY BRIEFLY DROP TO IFR WITH FROPA AND SHRA...
AND THEN RETURN TO MVFR TIL 18Z WHEN CIGS WILL LIFT TO VFR LEVELS.
WINDS WILL SHIFT TO THE NORTH AND INCREASE TO 20 TO 30 KTS BEHIND
THE FRONT. NORTH WINDS WILL DIMINISH BACK 6-10 KTS OVERNIGHT WITH
VFR CONDITIONS AND SKC INTO TUESDAY MORNING.

&&

.PREV DISCUSSION... /ISSUED 411 AM CDT MON APR 14 2014/

SHORT TERM (TODAY THROUGH TUESDAY)...
A STRONG COLD FRONT ALONG A WACO TO LAMPASAS TO OZONA TO FORT
STOCKTON LINE WILL SURGE SOUTH INTO THE NORTHERN HILL COUNTRY IN
THE NEXT HALF HOUR AND ACROSS REMAINDER OF SOUTH CENTRAL TEXAS BY
MID MORNING. A BAND OF SHOWERS AND THUNDERSTORMS WILL ACCOMPANY
THE FRONT. SOME ELEVATED SHOWERS CAN BE EXPECTED BEHIND THE FRONT
AHEAD OF AN UPPER LEVEL TROUGH MOVING OUT OF THE CENTRAL ROCKIES
AND ACROSS THE PLAINS. THE UPPER LEVEL TROUGH EXITS TO THE EAST
BY EVENING WITH SHOWERS ENDING. A TIGHT SURFACE PRESSURE GRADIENT
WILL MAKE FOR NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40
MPH. SKIES WILL CLEAR THIS EVENING AND WINDS WILL DECREASE AS
WINDS DECOUPLE AND A CANADIAN SURFACE HIGH SETTLES OVER SOUTH
CENTRAL TEXAS LEADING TO A VERY UNSEASONABLY COLD NIGHT ACROSS
SOUTH CENTRAL TEXAS. SOME SPOTS IN THE HILL COUNTRY WILL SEE LOWS
AROUND OR A DEGREE OR TWO BELOW FREEZING TUESDAY MORNING. SKIES
WILL BE GOOD FOR VIEWING THE LUNAR ECLIPSE DURING THE EARLY
OVERNIGHT HOURS. WITH THE SURFACE HIGH OVER OUR AREA ON TUESDAY...
TEMPERATURES WILL REMAIN WELL BELOW AVERAGE.

LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
ANOTHER VERY UNSEASONABLY COLD NIGHT IS EXPECTED TUESDAY NIGHT DUE
TO GOOD RADIATIONAL COOLING. HOWEVER...THE SURFACE HIGH WILL SHIFT
EAST ALLOWING A SOUTHERLY FLOW TO DEVELOP. SOME SPOTS MAY STILL
BRIEFLY TOUCH FREEZING WEDNESDAY MORNING. A WARMING AND MOISTENING
TREND BEGINS WEDNESDAY AND CONTINUES INTO THIS WEEKEND. AN UPPER
LEVEL TROUGH MOVING ACROSS THE CENTRAL PLAINS MAY FORCE A WEAK
COLD FRONT INTO OUR AREA ON FRIDAY THAT WILL BRIEFLY STALL THE
WARMING TREND. WEAK ISENTROPIC LIFT MAY GENERATE ISOLATED SHOWERS
IN THE EAST THURSDAY THROUGH FRIDAY. WEAK UPPER LEVEL DISTURBANCES
MAY GENERATE ISOLATED SHOWERS NEXT WEEKEND. HOWEVER...THE ECMWF IS
DRIER.

FIRE WEATHER...
SOME RAIN AND COOLER TEMPERATURES CAUSING HIGHER HUMIDITIES MAY
KEEP FIRE WEATHER ISSUES MINIMAL TODAY. HOWEVER...THE STRONG WINDS
MAY CAUSE SOME PROBLEMS. ELEVATED FIRE WEATHER CONDITIONS ARE
EXPECTED TUESDAY AS HUMIDITIES FALL INTO THE TEENS MOST AREAS
WHILE WINDS FALL TO LESS THAN 10 MPH. ELEVATED TO NEAR CRITICAL
FIRE WEATHER CONDITIONS ARE EXPECTED OVER FAR WESTERN AREAS AS
SOUTHERLY WINDS INCREASE TO 15 TO 25 MPH PRIOR TO SIGNIFICANT
MOISTURE RETURN.

CLIMATE...
HERE ARE THE RECORD LOWS FOR 15TH AND 16TH. FORECAST LOWS WILL
APPROACH THEM. AUSTIN BERGSTROM WILL LIKELY BREAK THEIR RECORD
FOR THE 16TH.

                    15TH         16TH
AUSTIN BERGSTROM...34 IN 2008...37 IN 2007
AUSTIN CAMP MABRY..37 IN 1928...36 IN 1926
DEL RIO............37 IN 1928...41 IN 1945
SAN ANTONIO INT'L..38 IN 1983...35 IN 1961

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              58  39  66  42  72 /  50   0   0   0  -
AUSTIN BERGSTROM INTL AIRPORT  59  35  66  32  72 /  50   0   0   0  -
NEW BRAUNFELS MUNI AIRPORT     64  36  67  38  73 /  50   0   0   0  -
BURNET MUNI AIRPORT            57  34  62  39  70 /  20   0   0   0  -
DEL RIO INTL AIRPORT           69  40  72  44  77 /  -    0   0   0  -
GEORGETOWN MUNI AIRPORT        58  36  64  40  70 /  40   0   0   0  -
HONDO MUNI AIRPORT             72  37  70  38  74 /  30   0   0   0  -
SAN MARCOS MUNI AIRPORT        62  36  67  38  72 /  50   0   0   0  -
LA GRANGE - FAYETTE REGIONAL   69  37  64  38  71 /  60   0   0   0  -
SAN ANTONIO INTL AIRPORT       68  40  67  41  73 /  50   0   0   0  -
STINSON MUNI AIRPORT           70  41  69  40  73 /  50   0   0   0  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...99
SYNOPTIC/GRIDS...04
Hazardous weather outlook, Apr 14, 5:10 AM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
510 AM CDT MON APR 14 2014

TXZ171>173-183>194-202>209-217>225-228-151015-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
510 AM CDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS MORNING.
SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AS IT MOVES
SOUTH. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. WINDS WILL
SHIFT AROUND TO THE NORTH BEHIND THE FRONT WITH STRONG WIND SPEEDS
OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH POSSIBLE. A WIND ADVISORY
WILL BE IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS TODAY THROUGH 7
PM. DRY AND WINDY CONDITIONS BEHIND THE FRONT WILL RESULT IN
ELEVATED FIRE CONDITIONS FOR AREAS WEST OF U.S. HIGHWAY 83 THIS
AFTERNOON.

FOR TONIGHT...A COLDER AIR MASS WILL MOVE INTO THE AREA BEHIND
THE FRONT WITH WELL BELOW NORMAL TEMPERATURES EXPECTED TONIGHT.
PORTIONS OF THE HILL COUNTRY AND NORTHERN INTERSTATE 35 CORRIDOR
MAY SEE OVERNIGHT TEMPERATURES DROP TO NEAR FREEZING

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ELEVATED FIRE CONDITIONS ARE EXPECTED TUESDAY AFTERNOON FOR AREAS
ALONG AND WEST OF HIGHWAY 281 DUE TO LOW HUMIDITIES. BELOW NORMAL
OVERNIGHT TEMPERATURES WILL OCCUR AGAIN TUESDAY NIGHT WITH
PORTIONS OF THE HILL COUNTRY NEARING THE FREEZING MARK.

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE
WEDNESDAY AFTERNOON AND EVENING WEST OF HIGHWAY 83 DUE TO LOW
HUMIDITIES AND INCREASING SOUTH WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Apr 14, 9:52 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
952 AM CDT MON APR 14 2014

TXZ204-205-141530-
BEXAR-MEDINA-
952 AM CDT MON APR 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR BEXAR AND NORTHEASTERN MEDINA
COUNTIES UNTIL 1030 AM CDT...

AT 946 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR LACOSTE...OR NEAR CASTROVILLE...MOVING
NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SAN ANTONIO...
  SEA WORLD...
  LACKLAND AFB...
  HELOTES...
  LEON VALLEY...
  LEON SPRINGS...
  THE DOMINION...
  U.S. HIGHWAY 90...
  INTERSTATE 35...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 2956 9891 2971 9877 2974 9852 2952 9836
      2917 9851 2926 9882 2954 9898
TIME...MOT...LOC 1452Z 240DEG 32KT 2936 9876
Local storm report, Apr 14, 9:54 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
954 AM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 AM     HAIL             LACOSTE                 29.31N  98.81W
04/14/2014  M0.25 INCH       MEDINA             TX   PUBLIC

&&

EVENT NUMBER EWX1400312

CVP
Special weather statement, Apr 14, 10:05 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1005 AM CDT MON APR 14 2014

TXZ221-141545-
WILSON-
1005 AM CDT MON APR 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILSON COUNTY UNTIL 1045
AM CDT...

AT 1001 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF FLORESVILLE...MOVING
NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  STOCKDALE...
  LA VERNIA...
  SUTHERLAND SPRINGS...
  PANDORA...
  U.S. HIGHWAY 181...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 2939 9816 2935 9810 2937 9788 2920 9780
      2907 9818 2920 9832
TIME...MOT...LOC 1504Z 246DEG 36KT 2921 9818
Special weather statement, Apr 14, 10:09 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1009 AM CDT MON APR 14 2014

TXZ204-141545-
MEDINA-
1009 AM CDT MON APR 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MEDINA COUNTY UNTIL 1045
AM CDT...

AT 1008 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR BIRY...OR 9 MILES SOUTHWEST OF
CASTROVILLE...MOVING EAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DEVINE...
  CASTROVILLE...
  BADER...
  NOONAN...
  PEARSON...
  NATALIA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2945 9882 2912 9882 2914 9909 2937 9912
TIME...MOT...LOC 1509Z 263DEG 38KT 2927 9898
Special weather statement, Apr 14, 10:10 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1010 AM CDT MON APR 14 2014

TXZ173-192-141600-
TRAVIS-WILLIAMSON-
1010 AM CDT MON APR 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILLIAMSON AND CENTRAL
TRAVIS COUNTIES UNTIL 1100 AM CDT...

AT 1006 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR WEST LAKE HILLS...OR 5 MILES WEST OF
AUSTIN...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  AUSTIN...
  PFLUGERVILLE...
  MANOR...
  JOLLYVILLE...
  BEE CAVE...
  INTERSTATE 35...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3055 9776 3033 9749 3015 9788 3029 9807
TIME...MOT...LOC 1510Z 241DEG 39KT 3033 9779
Local storm report, Apr 14, 10:15 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1015 AM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             DRIPPING SPRINGS        30.19N  98.09W
04/14/2014  M0.25 INCH       HAYS               TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1400313

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 9:16 PM CDTSpecial Weather StatementEWXWilliamson59 min
Apr 13, 9:44 PM CDTSevere Thunderstorm WarningEWXWilliamson46 min
Apr 14, 7:57 AM CDTSpecial Weather StatementEWXBlanco48 min
Apr 14, 8:10 AM CDTSevere Thunderstorm WarningEWXBlanco, Hays50 min
Apr 14, 8:37 AM CDTSpecial Weather StatementEWXGillespie38 min
Apr 14, 8:41 AM CDTSpecial Weather StatementEWXUvalde64 min
Apr 14, 8:57 AM CDTSpecial Weather StatementEWXWilliamson48 min
Apr 14, 9:12 AM CDTSevere Thunderstorm WarningEWXMedina48 min
Apr 14, 9:18 AM CDTSpecial Weather StatementEWXBlanco42 min
Apr 14, 9:29 AM CDTSevere Thunderstorm WarningEWXBlanco, Hays, Kendall46 min
Apr 14, 9:39 AM CDTSpecial Weather StatementEWXWilliamson36 min
Apr 14, 9:52 AM CDTSpecial Weather StatementEWXBexar38 min
Apr 14, 10:05 AM CDTSpecial Weather StatementEWXWilson40 min
Apr 14, 10:09 AM CDTSpecial Weather StatementEWXMedina36 min
Apr 14, 10:10 AM CDTSpecial Weather StatementEWXTravis50 min
Apr 14, 10:35 AM CDTSevere Thunderstorm WarningEWXTravis40 min
Apr 14, 10:47 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Guadalupe, Karnes, Wilson58 min
Apr 14, 11:04 AM CDTSevere Thunderstorm WarningEWXBastrop, Travis41 min
Apr 14, 11:24 AM CDTSpecial Weather StatementEWXMedina51 min
Apr 14, 11:33 AM CDTSevere Thunderstorm WarningEWXFrio, Medina, Zavala42 min
Apr 14, 11:37 AM CDTSpecial Weather StatementEWXLavaca38 min
Apr 14, 11:46 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Lavaca44 min
Apr 14, 12:15 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina45 min
Apr 14, 12:25 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Lavaca50 min
Apr 14, 12:56 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Wilson49 min
Apr 14, 1:46 PM CDTSpecial Weather StatementEWXGonzales44 min
Apr 14, 2:03 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales42 min
Apr 14, 2:45 PM CDTSpecial Weather StatementEWXLavaca45 min
Apr 14, 3:15 PM CDTSpecial Weather StatementEWXLavaca30 min
Apr 14, 3:59 PM CDTFreeze WarningEWXBurnet, Edwards, Gillespie, Kerr, Llano, Real18 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.